Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 369 downloads ] [ 0 comments ]
@inproceedings{xue2018suboptimal,
  title={Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems},
  author={Xue Luo, Xiuqiong Chen, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418114554327815249},
  booktitle={Systems & Control Letters},
  volume={119},
  pages={92-100},
  year={2018},
}
Xue Luo, Xiuqiong Chen, and Stephen S.-T. Yau. Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems. 2018. Vol. 119. In Systems & Control Letters. pp.92-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418114554327815249.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved